# SDR 20000925SH021

- Difficulty date: September 25, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N90303
- Make and model: Wthrly 620B
- Aircraft serial: 1641
- Engine: Pwa R985AN1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: P13773
- Condition: Loose
- Location: Carburetor
- Component: Carburetor, Bendix
- Component part number: NA99B19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR FLOAT FULCRUM SCREW WAS FOUND LOOSE ON ANNUAL INSPECTION.  BRASS THREADS WERE FOUND WORN.  REPLACED FULCRUM SCREW, PROPERLY INSTALLED NEW SCREW AND SAFTIED.  BELIEVE SCREW WAS NOT PROPERLY INSTALLED BY MANUFACTURER.  SUBMITTER RECOMMENDED AN AD OR SA1B BE ISSUED TO INSPECT FULCRUM SCREW FOR PROPER INSTALLATION.  (X)
